Dangerous drugs warning: FDA recalls homeopathic medication

Spread the love

Tennessee residents who are taking homeopathic drugs or pharmaceutical drugs must stay up to date on any breaking news associated with the medication. The Federal Drug Administration is constantly reviewing drugs and medication that are being sold to consumers. If a recall — whether mandatory or voluntary — is issued on newly identifieddangerous drugs, consumers should refrain from buying and/or ingesting those drugs immediately in order to avoid injury.

Terra-Medica recently issued a recall on a potentially dangerous drug that it manufactured. The homeopathic drug could cause certain patients to suffer severe and even fatal allergic reactions. Those at risk of dangerous reaction are people who have penicillin allergies.

Fifty-six lots of the medication were recalled. The drugs fall under the labels Pleo-NOT, Pleo-STOLO and Pleo-NOTA-QUENT. Also included in the recall were the labels Pleo-QUENT, Pleo-FORT and Pleo-EX. These drugs — sold as suppositories, ointments, capsules and tablets — are labeled as being distributed by the company SANUM USA, and they have been distributed to consumers throughout the United States, including in Tennessee.

At this time, it is unknown if any patients suffered severe reaction or injury as a result of taking these dangerous drugs. However, anyone who has been injured (and family members of anyone who has been killed) by defective drugs can seek restitution by seeking to hold a negligent manufacturer financially responsible in court. Pursuing such an action successfully can help victims obtain a level of justice and closure regarding the death and/or injuries that arose from ingesting the defective drugs. This kind of litigation may also prevent similar incidents from occurring in the future by sending defective drug manufacturers the message that consumers will hold them accountable to the fullest extent of the law.

Source: digitaljournal.com, Homeopathic drug recalled due to contamination, Tim Sandle, March 21, 2014